Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 24, 2016, 2:52 PM CST. It took effect at Jan 24, 2016, 9:02 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2016, 2:52 PM CST (20:52 UTC)
- In effect from
- Jan 24, 2016, 9:02 PM CST
- Expired
- Jan 25, 2016, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
961 WHUS74 KBRO 242052 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 252 PM CST SUN JAN 24 2016 ...SOUTH WINDS INCREASING OVERNIGHT... .THE SOUTHERLY FLOW TO INCREASE OVERNIGHT AS LOW PRESSURE TRACKING ACROSS THE SOUTHERN AND CENTRAL PLAINS COMBINES WITH BROAD HIGH PRESSURE EXTENDING OVER THE GULF MEXICO. SEAS WILL BE BUILDING THROUGH SUNRISE MONDAY BEFORE THE GRADIENT BEGINS TO SLOW WEAKEN LATER MONDAY MORNING. GMZ170-175-250500- /O.NEW.KBRO.SC.Y.0007.160125T0600Z-160125T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 252 PM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. * WINDS...SOUTH WINDS INCREASING 20 KNOTS GUSTS 25 KNOTS. * WAVES/SEAS...BUILDING 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-250500- /O.NEW.KBRO.SC.Y.0007.160125T0600Z-160125T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 252 PM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS...SOUTH WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS BUILDING 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GB
4 follow-up statements
775 WHUS74 KBRO 250302 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 902 PM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS THROUGH MIDDAY MONDAY... .THE SOUTHERLY FLOW TO INCREASE OVERNIGHT AS LOW PRESSURE TRACKING ACROSS THE SOUTHERN AND CENTRAL PLAINS COMBINES WITH BROAD HIGH PRESSURE EXTENDING OVER THE GULF MEXICO. SEAS WILL BE BUILDING THROUGH SUNRISE MONDAY BEFORE THE GRADIENT BEGINS TO SLOW WEAKEN LATER MONDAY MORNING. GMZ170-175-251100- /O.EXT.KBRO.SC.Y.0007.160125T0302Z-160125T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 902 PM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... * WINDS...SOUTH WINDS 20 KNOTS GUSTS 25 KNOTS. * WAVES/SEAS...BUILDING 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-251100- /O.EXT.KBRO.SC.Y.0007.160125T0302Z-160125T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 902 PM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...SOUTH WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS BUILDING 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 19
023 WHUS74 KBRO 251049 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 449 AM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS THROUGH MIDDAY... .LOW PRESSURE TRACKING ACROSS THE SOUTHERN AND CENTRAL PLAINS INTERACTING WITH BROAD HIGH PRESSURE OVER THE GULF MEXICO WILL RESULT IN ADVERSE MARINE CONDITIONS ON THE GULF WATERS THROUGH THIS MORNING. SEAS WILL BE BUILDING THROUGH SUNRISE MONDAY BEFORE THE GRADIENT BEGINS TO SLOW WEAKEN LATER THIS MORNING. GMZ170-175-251800- /O.CON.KBRO.SC.Y.0007.000000T0000Z-160125T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 449 AM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTH WINDS AROUND 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-251500- /O.CON.KBRO.SC.Y.0007.000000T0000Z-160125T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 449 AM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...SOUTH WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
470 WHUS74 KBRO 251538 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 938 AM CST MON JAN 25 2016 ..SMALL CRAFT ADVISORY IS IN EFFECT FOR THE FAR OFFSHORE WATERS OF THE LOWER TEXAS GULF WATERS THROUGH NOON... .LOW PRESSURE CONTINUES TO MOVE WELL NORTHEAST OF THE WESTERN GULF OF MEXICO WHILE A COLD FRONT MOVES INTO NORTH CENTRAL TEXAS. THE PRESSURE GRADIENT IS SLOWLY WEAKENING WITH WINDS BELOW SMALL CRAFT ADVISORY CRITERIA HOWEVER HIGHER SEAS LINGER AND WILL TAKE A FEW MORE HOURS FOR THEM TO SUBSIDE TO MODERATE LEVELS. GMZ170-175-251800- /O.CON.KBRO.SC.Y.0007.000000T0000Z-160125T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 938 AM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTH WINDS 15 TO 19 KNOTS...DIMINISHING TO 15 KNOTS. * WAVES/SEAS...BUILDING 5 TO 7 FEET....4 TO 6 FEET THIS AFTERNOON PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS74 KBRO 251816 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1216 PM CST MON JAN 25 2016 ...HIGHER SEAS ARE PERSISTING OVER THE OUTER WATERS... .EARLIER SOUTHERLY WINDS HAVE ALLOWED FOR A SOUTH SWELL TO DEVELOP. HIGHER WINDS SOUTH AND EAST OF THE LOWER TEXAS COAST ARE MAINTAINING THE HIGHER SWELLS. GMZ170-175-260000- /O.EXP.KBRO.SC.Y.0007.000000T0000Z-160125T1800Z/ /O.NEW.KBRO.SW.Y.0001.160125T1816Z-160126T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1216 PM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WAVES/SEAS...5 TO 7 FEET...OCCASIONAL 8 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ GB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 2:42 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 24, 2:42 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
242 PM CST SUN JAN 24 2016
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...SOUTHERLY FLOW ALREADY
ESTABLISHED ACROSS THE EASTERN HALF OF THE CWA AND OVER THE COASTAL
WATERS. SURFACE HIGH PRESSURE WILL CONTINUE TO SPREAD EAST AND
INTERACT WITH A SURFACE LOW OVER THE SOUTHERN AND CENTRAL PLAINS
MAINTAIN TIGHT PRESSURE GRADIENT. THE GUSTY SOUTHERLY WINDS TO
DECOUPLE, DIMINISHING NEAR THE SURFACE, OVERNIGHT BUT NOT COMPLETELY
ABATE AS A LOW LEVEL JET OF 30-35 KNOTS AND A MODERATE PRESSURE
GRADIENT KEEPS A NICE WARM SOUTHERLY BREEZE GOING MUCH OF THE NIGHT.
THIS WILL KEEP A STEADY INFLUX OF LOW LEVEL GULF MOISTURE WHICH WILL
ALLOW FOR A MILDER OVERNIGHT MINIMUMS. SOME AREAS, MORE LIKELY IN
THE NORTHERN AND WESTERN RANCHLANDS, WILL LIKELY SEE TEMPERATURES
FALL STEADILY UNTIL A FEW HOURS AFTER MIDNIGHT THEN INCREASE BY
SUNRISE AS LOWER CLOUDS MAY FORM OVER THE REGION. NOT EXPECTING ANY
FOG WITH WINDS EXPECTED TO BE SUFFICIENTLY HIGH ENOUGH TO LIMIT ANY
FOG ISSUES.
MONDAY...A MILD TO WARM DAY IS ON TAP AS SOUTHERLY FLOW CONTINUES
THROUGH MUCH OF THE DAY. BREEZY CONDITIONS IN THE EAST EARLY BUT ARE
ANTICIPATED TO WEAKEN IN THE AFTERNOON AS A THERMAL LOW PRESSURE
TROUGH MOVES OFF THE SIERRA MADRE AND INTO THE RANCHLANDS. THIS
TROUGH TURNS WINDS TO A MORE WEST TO NORTHWEST FLOW ACROSS THE
WESTERN AREAS WHICH WILL ALLOW FOR TEMPERATURES TO SPIKE INTO THE
LOWER 80S WITH A FEW LOCATIONS IN STARR AND HIDALGO POSSIBLY SEEING
MID 80S.
MONDAY NIGHT...WEAKER SOUTH WINDS AND HIGHER DEW POINT AIR TO ALLOW
FOR SOME LATE NIGHT EARLY MORNING FOG. DO NOT ANTICIPATE WIDESPREAD
DENSE FOG WITH A WEAK BUT STILL SUFFICIENT PRESSURE GRADIENT ACROSS
SOUTH TEXAS WITH OUR NEXT COLD FRONT STILL STILL WELL TO THE NORTH
OF THE AREA. WARMER OVERNIGHT LOWS COULD EVEN BE A FEW DEGREES
WARMER.
.LONG TERM /TUESDAY THROUGH SUNDAY/...ELONGATED TROUGH WILL
SWING ACROSS THE DESERT SOUTHWEST AND NORTHERN MEXICO EARLIER IN
THE LONG TERM PERIOD BRINGING A COLD FRONT ACROSS THE SOUTH TEXAS
REGION TUESDAY. MOISTURE CONTENT WILL INCREASE AHEAD OF THE FRONT
WITH SOUTHEAST FLOW PULLING IN LOW LEVEL MOISTURE INTO THE REGION.
RH VALUES INCREASE BETWEEN 80 TO 90 PERCENT BELOW 700MB. THIS WILL
INCREASE THE POTENTIAL FOR MODERATE AND LIGHT RAIN TUESDAY THROUGH
WEDNESDAY WITH FROPA. NORTHERLY FLOW GRADUALLY FILTERS IN COOLER
AIRMASS INTO THE AREA AS THE FRONT MOVES THROUGH THE CWA. IN THIS
PATTERN...HIGH TEMPS WILL BE REACH AROUND MID MORNING AND GRADUALLY
LOWER THROUGH THE AFTERNOON HOURS. OVERNIGHT LOWS WILL BE IN THE MID
TO LOW 40S INLAND AND THE 50S OVER THE LOWER TEXAS COAST. EXPECT A
BKN TO OVC CLOUD DECK FOR TUE THROUGH WED KEEPING COOL TEMPERATURES
WEDNESDAY WITH HIGHS STRUGGLE TO REACH THE 60S. THURSDAY MORNING THE
TEMPS WILL BE MUCH COOLER WITH LOWS IN THE MID TO LOW 30S OVER THE
NORTHERN RANCHLANDS AND THE RGV AS HIGH PRESSURE IS CENTERED RIGHT
OVER S TEXAS.
RIDGE BUILDS INTO FRIDAY WITH ABUNDANT DRY AIR MOVING INTO THE CWA
WITH NORTHWEST FLOW ALOFT. THIS PATTERN WILL KEEP DRY CONDITIONS
ACROSS THE AREA THROUGH FRIDAY AS RIDGE SHIFTS QUICKLY TOWARDS THE
EAST. THE SOUTHERLY FLOW RETURNS BY SATURDAY AFTERNOON WITH ANOTHER
SYSTEM APPROACHING THE CENTRAL PLAINS. THIS SYSTEM WILL INCREASE
SOUTHERLY WINDS ALONG THE COAST AND INCREASE MOISTURE INTO SUNDAY.
&&
.MARINE...NOW THROUGH MONDAY NIGHT...SURFACE OBSERVATIONS AND BUOY
DATA ALONG THE LOWER TEXAS COASTLINE INDICATES STRENGTHENING SOUTH
WINDS THIS AFTERNOON. THE PRESSURE GRADIENT IS EXPECTED TO
STRENGTHEN OVERNIGHT AS LOWER PRESSURE DEEPENS OVER THE SOUTHERN AND
CENTRAL PLAINS. THIS WILL RESULT IN THE ISSUANCE OF A SMALL CRAFT
ADVISORY FOR THE GULF WATERS STARTING AT 9 PM TONIGHT. MARGINAL WIND
CONDITIONS ARE EXPECTED ACROSS THE LAGUNA MADRE. THE STRONGER WINDS
AND BUILDING SEAS TO SLOWLY DIMINISH LATER MONDAY MORNING WITH
ADVISORY CONDITIONS RELAX AS THE LOW PRESSURE MOVES WELL NORTHEAST
WEAKENING THE GRADIENT ACROSS THE WESTERN GULF.
TUESDAY THROUGH SUNDAY...TUESDAY FROPA MOVES THROUGH THE GULF
WATERS IN THE AFTERNOON INCREASING NORTHERLY WINDS AND BUILDING
SEAS. EXPECT POTENTIAL FOR SCA LATE TUE THROUGH WEDNESDAY WITH
CHANCE OF MODERATE TO LIGHT RAIN. EXPECT SEAS TO BUILD AT AROUND
9 TO 10 FEET BY WED. THE CHANCE OF RAIN LOWER THROUGH THE DAY
WEDNESDAY AS THE FRONT MOVES FURTHER EAST. DRY AIR MOVING INTO THE
GULF WATERS WILL LIMIT THE POTENTIAL FOR RAIN BUT CLOUDY DAY WILL
PREVAIL KEEPING COOL TEMPERATURES THROUGH THE DAY WEDNESDAY. SEAS
BEGIN TO LOWER AND IMPROVE INTO THURSDAY WHEN THE GRADIENT
RELAXES. SURFACE HIGH WILL BEGIN TO DRIFT EAST INTO THE GULF
RETURNING SE FLOW INTO THE GULF WATERS AND COAST. THE SOUTHERLY
WIND WILL BEGIN TO INCREASE AHEAD OF THE NEXT SYSTEM THAT ARRIVES
BY LATE IN THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 63 78 66 70 / 0 0 0 50
BROWNSVILLE 63 79 65 72 / 0 0 0 50
HARLINGEN 60 82 63 72 / 0 0 0 50
MCALLEN 60 83 63 72 / 0 0 0 40
RIO GRANDE CITY 57 83 58 70 / 0 0 0 30
SOUTH PADRE ISLAND 64 71 66 68 / 0 0 0 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY
FOR GMZ170-175.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY
FOR GMZ150-155.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59/67Hazardous weather outlook, Jan 24, 4:40 AM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 AM CST SUN JAN 24 2016 TXZ248>257-251045- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 440 AM CST SUN JAN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TONIGHT DUE TO HIGHER SEAS PRODUCED BY STRONGER WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES MONDAY THROUGH WEDNESDAY NIGHT DUE TO HIGHER SEAS PRODUCED BY STRONGER WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-251045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 440 AM CST SUN JAN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS COAST FOR TONIGHT DUE TO STRONG WINDS AND BUILDING SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS COAST MONDAY THROUGH WEDNESDAY NIGHT DUE TO STRONG WINDS AND ROUGH SEAS IN ADVANCE OF AND BEHIND THE TUESDAY PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.